# SDR DHL2007785035

- Difficulty date: October 24, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480-520 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN TWO PLACES AT STRINGER 28R BETWEEN BS 480 TO BS 520.  CUT OUT STRINGER 28R SECTION AND FABRICATED NEW STRINGER SECTION  AND REPAIR SPLICE IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT STRINGER 28R BETWEEN BS 480 TO BS 520 IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.
